MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED

OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED
Catalog Number H6-14836
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/15/2018
Type of Reportable Event Malfunction
Event or Problem Description
On 05/17/2018, omni received notification from a sales representative through our complaint system that the patient stickers attached to the peel pack tyvek pouch did not match the outer box labeling.The outer box indicated a 0 degree hooded insert while the internal labeling indicated a 10 degree hooded insert.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key7546302
Report Number1226188-2018-00084
Device Sequence Number16187137
Product Code LPH
UDI-Device Identifier00841690120315
UDI-Public00841690120315
Combination Product (Y/N)N
PMA/510(K) Number
K101976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue NumberH6-14836
Device Lot Number29778
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1